# SDR ARWA9610042

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND CRACK IN INNER SKIN AFT OF FORWARD CARGO STA. 290 L36. REPAIRED I.A.W. DC8 SRM 53-2-0, FIG. 1D, SH. 3. DAMAGED SKIN WAS REMOVED. FORMED SKIN SECTION AND DOUBLER I.A.W. DC8 SRM 53-4-1, 51-1-4. TREATED AND INSTALLED REPAIR PARTS I.A.W. DC8 SRM 51-1-8, 51-1-17, 51-1-21. CF W/O 017402 N/R 0482.
